Some relations in inverse problems for kinetic equations
Doklady Akademii Nauk, Tome 313 (1990) no. 2, pp. 309-312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_2_a11,
author = {Yu. E. Anikonov},
title = {Some relations in inverse problems for kinetic equations},
journal = {Doklady Akademii Nauk},
pages = {309--312},
year = {1990},
volume = {313},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_2_a11/}
}
Yu. E. Anikonov. Some relations in inverse problems for kinetic equations. Doklady Akademii Nauk, Tome 313 (1990) no. 2, pp. 309-312. http://geodesic.mathdoc.fr/item/DAN_1990_313_2_a11/